# SDR I5EA2018102900013

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 67,818 hours, 45,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 42326
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY LIGHT BATTERY PACK AT M1132 AT STA 338L. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1132 AT STA 338L, TEST GOOD IAW AMM33-51-51.
